# SDR MASA2010083100936

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 17,471 hours, 13,619 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT CAUTION AFTER LANDING.   ADJUSTED LEVER ASSY.
